Disprin Extra Strength 500mg dissolve easily In the mouth or in water and get to work fast to reduce minor pains and aches.
Ingredients per tablet: Aspirin (acetylsalicylic acid) 500mg as the active ingredient. Each tablet also contains calcium carbonate, maize starch, citric acid anhydrous, talc (sterilised), sodium laurilsulphate, saccharin, crospovidone and lime flavour.
Indications: Disprin Extra Strength can be used to relieve mild to moderate pain. It works to relieve pain and inflammation.
Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients. Do not use if you suffer from any of the following conditions: stomach ulcer, perforation or bleeding, bleeding disorder, severe liver or kidney problems, if you were pregnant in the last 3 months or breastfeeding, under 16 years of age, or suffer from severe heart failure.
Warnings and Special precautions: If you are taking chronic medication consult your medical practitioner before using it. Consult your doctor before taking if you suffer from asthma, liver or kidney problems, have a previous history of bronchial asthma or allergic disease, have a history of inflammatory bowel disease (e.g. ulcerative colitis or Crohn’s disease), have a history of peptic ulcers, gastro-oesophageal reflux disease (GORD), are in the first 6 months of pregnancy, are elderly. Elderly people are more likely to experience unwanted effects with NSAIDs, particularly stomach bleeding & perforation which can be fatal, have systemic lupus erythematosus or mixed connective tissue disease as there is an increased risk of aseptic meningitis, are taking medication for or have a history of hypertension and/or heart failure, have gout, have a surgical procedure scheduled as treatment should
Dosage: Do not exceed recommended daily dosage.
- Adults and Children 16 years on older: Oral administration after dissolution in water. One tablet. This dose may be repeated every 3-4 hours if needed. Do not take more than 8 tablets in 24 hours.
- Elderly: Use with care as elderly patients are more prone to side effects.
Pack Size: 48 Tablets